# SDR ASAA2014011612414

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 4,358 hours, 1,387 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL FROM LT MAIN TRANSFERRED INTO CENTER, EMPTY, TANK.  CONSULTED QRH AND MAINTENANCE CONTROL. TRANSFERRED CENTER FUEL BACK TO MAIN.  CENTER TANK EMPTY.  NO MORE TRANSFER OF FUEL FROM MAIN.  OPS NORMAL.  ACFT GROUNDED.  PERFORMED ENG FUEL FEED. OPS CHECK IAW AMM 28-22-00-730-801 AND CROSSFEED VALVE OPS CHECK IAW AMM 28-22-00-730-802, OPS CHECK GOOD, NO UNCOMMANDED FUEL TRANSFER TO CENTER TANK NOTED.
